# SDR UIEA2017091901721

- Difficulty date: August 24, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY MOUNT FWD OF BS 1518, RBL 24.  REMOVED AND REPLACED TH EGALLEY MOUNT IAW SRM 51-40-02, AND 51-40-05.
